Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 45, No. 1, pp. 169-181 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Morphisms of polar spaces

Claude-Alain Faure and Gavin J. Seal

Gymnase de la Cit{é}, CP 329, 1000 Lausanne 17, VD, Switzerland, e-mail:; G. J. Seal c/o G. Cedraschi, 1 R. des Minoteries, 1205 Geneva, Switzerland, e-mail:

Abstract: Polar spaces are presented from the point of view of paraprojective spaces. Morphisms are introduced and some immediate categorical aspects are reviewed. The morphisms of polar spaces are then studied in more details and are shown to preserve the spaces' structure. Finally, it is shown that a morphism of polar spaces can be split into a morphism of nondegenerate polar spaces and a morphism of projective spaces.

Full text of the article:

Electronic version published on: 5 Mar 2004. This page was last modified: 4 May 2006.

© 2004 Heldermann Verlag
© 2004--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition